Semiconvex Hulls of Quasiconformal Sets
Journal of convex analysis, Tome 8 (2001) no. 1, pp. 269-278
Cet article a éte moissonné depuis la source Heldermann Verlag
We make some remarks concerning the p-semiconvex hulls of the quasiconformal sets, using a recent significant observation of T. Iwaniec ["Nonlinear Cauchy-Riemann operators in Rn", Trans. Am. Math. Soc. 354 (2002) 1961--1995] on the important relation between the regularity of quasiregular mappings in the theory of geometric functions and the notion of Morrey's quasiconvexity in the calculus of variations. We also point out several partial results on a conjecture in that paper.
@article{JCA_2001_8_1_JCA_2001_8_1_a12,
author = {B. Yan},
title = {Semiconvex {Hulls} of {Quasiconformal} {Sets}},
journal = {Journal of convex analysis},
pages = {269--278},
year = {2001},
volume = {8},
number = {1},
url = {http://geodesic.mathdoc.fr/item/JCA_2001_8_1_JCA_2001_8_1_a12/}
}
B. Yan. Semiconvex Hulls of Quasiconformal Sets. Journal of convex analysis, Tome 8 (2001) no. 1, pp. 269-278. http://geodesic.mathdoc.fr/item/JCA_2001_8_1_JCA_2001_8_1_a12/